I finished a 7 day regimen last Saturday and the yeast infection symptoms are back. Can I/should I use the vaginal cream again now? Or should I wait a period of time?
Hi, it's best to speak to the doctor who prescribed it. Sorry i can't give you a straight answer. I copied and pasted this paragraph from Drugs.com
"The dose of this medicine will be different for different patients. Follow your doctor's orders or the directions on the label. The following information includes only the average doses of this medicine. If your dose is different, do not change it unless your doctor tells you to do so.
The amount of medicine that you take depends on the strength of the medicine. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine".
Next time and any time that you have to take antibiotics, take Culturelle with them for at least a 10 day course. This helps to put the good bacteria back into your intestines, due to the fact that antibiotics kill all bacteria, good and bad. My doctor always prescribes that with the antibiotics and since then, I have never again had a problem with yeast infections, or diarrhea. You also might want to eat a lot of yogurt with live cultures in it. (it has to be fresh and refrigerated). Kefir is delicious, and filled with great probiotics. I have also heard of people using yogurt instead of medication for vaginal cream. It has to be no sugar, no fruit, no additives, just plain yogurt.
I feel for you as I Always get yeast infections Anytime I take antibiotics.
In fact when my Dr. writes my antibiotics script he writes one for Diflucan at the same time.
I have also had problems with Chronic yeast infections if I have been on a couple rounds of antibiotics. When I just cannot get rid of it my Dr. will give me 2-3 pills at a time then I have to take them every 3 days.
Also my Dr. said to use Lotrimen (OTC) that is labeled for jock foot.. But it is used for any type of bacteria infection.
You have to use the Spray powder kind 3x day.
I hope some of this helps as I know how frustrating they are. Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2014 • 4 answers
Posted 13 May 2015 • 1 answer
I thought that I had a yeast infection (still think it was a yeast infection) due to the itching and
Posted 4 May 2016 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers
Posted 7 Jan 2018 • 0 answers